# SDR OXEA9500206

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC592
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Component: Garrtt, 31025401
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FAILED ON APPROACH INTO SEA.  AN ATTEMPTED AIR START, NO SUCCESS APPEARS, NO FUEL FLOW.  REMOVED AND REPLACED NR 1 ENGINE AND COMPLIED WITH GROUND RUNS.  AIRCRAFT WAS TEST FLOWN AND RETURNED TO SERVICE.
